MathSciNet Relay Station
MathSciNet bibliographic data
MR1407696 32L30
Campillo, Antonio; Carnicer, Manuel M. Proximity inequalities and bounds for the degree of invariant curves by foliations of $\bold P^2_{\bf C}$. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2211–2228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement